S.Y. Chang

Degree:National Taiwan University,  Ph. D.

Research:Fixed-point and coincidence theorems, Economic equilibrium.


[1] 1978, A Note on Stochastical Matrices, Soochow Journal of  Mathematics, Vol.IV,147-148,Taiwan.

[2] 1981, On the Coefficients of Quasiconformality of Cylinder and Starlike Domains, Soochow Journal of Mathematics, Vol.VIII,7-18, Taiwan.

[3] 1987.06, KKM映射的性質與應用,臺灣大學數學研究所博士論文,72, Taipei, Taiwan.

[4] 1989, A Generalization of KKM Principle and its Applications, Soochow Journal of Mathematics, Vol.XV,No.1,7-17,Taiwan.

[5] 1990, On the Nash equilibrium, Soochow Journal of Mathematics, Vol.16,No.2,241-248.

[6] 1991, Separation and Von Neumann intersection theorems, Proc. Amer.Math.Soc. Vol.112,No.4.(SCI)

[7] 1991, A general fixed point theorem and applications, Chinese Journal of Mathematics, Vol.19,No.3.

[8] 1994, Borsuk's antipodal and fixed-point theorem for set-valuedmaps, Proc.Amer.Math.Soc. Vol.121, No.3, 937-941.(SCI)

[9] 2003, Maximal elements in noncompact spaces with application to equilibria, Pro. Amer. Math. Soc., 132:2(2003), 535-541.(SCI)

[10] 2006, Noncompact qualitative games with applications to equilibria, Nonlinear Analysis, 65:3(Aug 2006), 593-600. (SCI)

[11] 2009, Equilibria of noncompact abstract economies in general almost convex strategy spaces, Nonlinear Analysis, 71:11 (1 December 2009), 5363-5367.(SCI)

E-mail: sychang@math.scu.edu.tw